I want to do "natural" treatments, along with fish oil, calcium, and a multivitamin. I am also trying to run 2-3 miles/2-3 times a week.
21 Sep 2010
Deplin is used together with anti-depressant medications in people with major depressive disorder (including PMDD) and low folate levels.
Deplin alone, in this instance, is unlikely to be of benefit in helping with PMDD unless you are folate deficient.
This from http://www.drugs.com/enc/premenstrual-dysphoric-disorder.html
"... Women with PMDD may be helped by the following:
A balanced diet (with increased whole grains, vegetables, fruit, and decreased or no salt, sugar, alcohol, and caffeine)
Regular exercise 3-5 times per week
In addition, it is important to keep a diary or calendar to record the type, severity, and duration of symptoms.
Selective serotonin-reuptake inhibitors (SSRIs) are antidepressant drugs that can treat PMDD. SSRIs include fluoxetine (Prozac, Sarafem), sertraline (Zoloft), paroxetine (Paxil), fluvoxamine (Luvox), citalopram (Celexa), and escitalopram (Lexapro).
Nutritional supplements -- such as vitamin B6, calcium, and magnesium -- may be recommended. Pain relievers such as aspirin or ibuprofen may be prescribed for headache, backache, menstrual cramping and breast tenderness. Diuretics may be useful for women who have significant weight gain due to fluid retention."
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
We're taking 2 mgs of Lovasa & now we are adding the flax seed oil 2 mgs. Hoping this will eliminate the anti-psychotic which doesn't ...
1 answer • 7 Feb 2010
I have been taking fish oil for about 3 months and I went for my cholesterol test today, if it shows
... my chole. and tryig. are still high can I add niacin with fish oil to try and lower them without any problem??? I can't take statins. Thanks
2 answers • 23 Mar 2010
... oils.I have heard different kinds of CILLIANs contain fish oils.please help.thanks
3 answers • 22 Jan 2013
Does taking fish oil make the cholesterol slippery or something. Mine are so big they take up much needed space in my pill dispenser.
2 answers • 22 May 2013
Multivitamin,fish oil, b complex,vitamin d,etc.
0 answers • 20 Sep 2013